Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 19, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Sep 27, 2014, 8:59 PM CDT for Cameron County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2014, 8:59 PM CDT (01:59 UTC)
- Expired
- Sep 28, 2014, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 31 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 9:08 PM CDT | HEAVY RAIN 5 | 5 E Rio Hondo, TX | RADAR ESTIMATES OF OVER 5 INCHES IN TWO HOURS. FLOODING ALONG HIGHWAYS 1847 AND 106 EAST OF RIO HONDO |
| Sep 27, 11:30 PM CDT | FLASH FLOOD | 6 Nnw Bayview, TX | EVIDENCE OF FLASH FLOODING ON FM 1847 AND FM 106 NEAR LA TINA AND THE LAGUNA ATASCOSA NWR. ROAD BED HAD BEEN PARTIALLY WASHED AWAY ON FM 106 WITH DEEP STANDING WATER EITHER SIDE OF THE ROADWAY. WATER REMAINED IN OR UP TO THE EDGE OF SOME HOMES. WATER REMAINED |
| Sep 27, 11:55 PM CDT | FLASH FLOOD | 14 E Harlingen, TX | OFF-DUTY NWS EMPLOYEE REPORTS 6 INCHES OF FLOWING WATER ON ROAD IN IMMEDIATE VICINITY OF LA TINA. ALSO SEVERAL CARS STALLED OUT AND EVIDENCE OF WATER UP TO HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 151 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 2.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
922 WGUS54 KBRO 280159 FFWBRO TXC061-280330- /O.NEW.KBRO.FF.W.0019.140928T0159Z-140928T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BROWNSVILLE TX 859 PM CDT SAT SEP 27 2014 THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL CAMERON COUNTY IN DEEP SOUTH TEXAS... * UNTIL 1030 PM CDT * AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED TORRENTIAL RAIN OF 3 OR MORE INCHES PER HOUR FROM AN AREA OF VERY HEAVY RAINFALL. RADAR ESTIMATED RAINFALL AMOUNTS NEAR 5 INCHES IN THE LAST 2 HOURS ALONG HIGHWAY 106 BETWEEN FARM TO MARKET ROADS 803 AND 1847 OR 3 MILES NORTH OF BAYVIEW AND 5 MILES EAST OF RIO HONDO. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF CENTRAL CAMERON COUNTY...INCLUDING THE TOWNS OF LA TINA AND LAS YESCAS. AGAIN 5 INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA AND AN ADDITIONAL 1 TO 3 INCHES IS POSSIBLE WITH THE AREA OF HEAVY RAIN NEARLY STATIONARY. ROADWAYS...HIGHWAYS...AND FIELDS ARE LIKELY UNDER WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS TO RISE. && LAT...LON 2615 9734 2615 9751 2626 9750 2626 9736 $$ 59
2 follow-up statements
400 WGUS74 KBRO 280228 FFSBRO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 928 PM CDT SAT SEP 27 2014 TXC061-280330- /O.CON.KBRO.FF.W.0019.000000T0000Z-140928T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAMERON TX- 928 PM CDT SAT SEP 27 2014 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL CAMERON COUNTY UNTIL 1030 PM CDT... THIS IS A PARTICULARLY DANGEROUS SITUATION FOR THE HIGHWAY 106 CORRIDOR BETWEEN LA TINA AND BAYVIEW. AT 923 PM CDT...EXTREMELY HEAVY RAIN WAS CONTINUING IN NORTHEASTERN CAMERON COUNTY. RADAR ESTIMATES AROUND 3 INCHES OF RAIN HAS FALLEN SINCE 830 PM...AND UP TO 7 INCHES HAS FALLEN SINCE THIS AFTERNOON. WATER WILL LIKELY COVER HIGHWAY 106 AND MAY RISE TO LIFE AND PROPERTY THREATENING LEVELS ALONG THE HIGHWAY. MOTORISTS ARE URGED TO AVOID TRAVEL ON HIGHWAY 106. AT 900 PM...CAMERON COUNTY SHERIFFS DEPUTIES REPORTED FLOODING AT HIGHWAY 1847 AND HIGHWAY 106...WEST OF THE AREA WHERE THE HEAVIEST RAINFALL HAS FALLEN. FLASH IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF CENTRAL CAMERON COUNTY...INCLUDING THE TOWNS OF LA TINA AND LAS YESCAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIDESPREAD FLOODING IS OCCURRING OR WILL OCCUR SOON. MOST ARROYOS AND CREEKS WILL FLOOD. NUMEROUS ROADS WILL BE CLOSED...AND LIVESTOCK WILL BE LOST. MOVE TO HIGHER GROUND IMMEDIATELY! THIS IS A LIFE THREATENING FLOOD! MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. STAY HOME. IF TRAVELING...DO NOT CROSS FLOODED ROADWAYS OR STREAMS. WHEN NEARING A FLOOD AREA...TURN AROUND AND DRIVE TO HIGHER TERRAIN. && LAT...LON 2615 9734 2615 9751 2626 9750 2626 9736 $$ JGG/GB
263 WGUS54 KBRO 280326 FFWBRO TXC061-280500- /O.EXT.KBRO.FF.W.0019.000000T0000Z-140928T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BROWNSVILLE TX 1026 PM CDT SAT SEP 27 2014 THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS EXTENDED THE * FLASH FLOOD WARNING FOR... CENTRAL CAMERON COUNTY IN DEEP SOUTH TEXAS... * UNTIL MIDNIGHT CDT * AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUES TO INDICATED TORRENTIAL RAIN OF 2 INCHES PER HOUR FROM AN AREA OF VERY HEAVY RAINFALL. RAINFALL AMOUNTS OF 6 TO 8 INCHES HAS FALLEN ALONG HIGHWAY 106 FROM HIGHWAY 1847 TO BUENA VISTA BOULEVARD SINCE 7 PM. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF CENTRAL CAMERON COUNTY...INCLUDING THE TOWNS OF LA TINA AND LAS YESCAS AND JUST NORTH OF BAYVIEW. CAMERON COUNTY SHERIFF OFFICE IS REPORTING FLOODING OVER HIGHWAY 1847 AND 106. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A LIFE THREATENING FLOOD! MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. STAY HOME. IF TRAVELING...DO NOT CROSS FLOODED ROADWAYS OR STREAMS. WHEN NEARING A FLOOD AREA...TURN AROUND AND DRIVE TO HIGHER TERRAIN. && LAT...LON 2615 9734 2615 9751 2626 9750 2626 9736 $$ 59/68
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 8:15 PM CDT, 44 minutes earlier.
Area forecast discussion, Sep 27, 8:15 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 815 PM CDT SAT SEP 27 2014 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...SMALL SCALE LOW PRESSURE SYSTEM OVER NORTHEASTERN CAMERON COUNTY IS STALLING AS IT APPROACHES THE COAST. THIS SYSTEM HAS HELPED IFR/LOW MVFR CIGS FORM EN MASSE ACROSS CAMERON AND WILLACY COUNTIES AND HAVE MADE SIGNIFICANT AMENDMENTS TO THE TAFS AT BRO/HRL. /68-JGG/ && .PREV DISCUSSION... /ISSUED 637 PM CDT SAT SEP 27 2014/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...RELATIVELY HEAVY SHOWERS ARE EXPECTED TO CONTINUE IN CAMERON AND WILLACY COUNTIES FOR ANOTHER COUPLE OF HOURS ROTATING AROUND A WEAK LOW PRESSURE AREA. WEST OF THERE RAINFALL SHOULD PRETTY MUCH HAVE ENDED FOR THE NIGHT. COASTAL TROUGHING SHOULD WEAKEN AS UPPER LEVEL LOW PRESSURE MOVES NORTHEAST OUT OF THE AREA AND EXPECT A TRANSITION TOWARDS CLEARER WEATHER AND VFR CIG/VISBY OVERNIGHT TONIGHT. WILL BE MONITORING FOR GROUND FOG IN THE EARLY MORNING HOURS BUT PROBABILITY TOO LOW FOR TAF MENTION. BETTER WEATHER AND VFR/CIG VISBY FORECAST ACROSS THE AREA SUNDAY WITH VERY LOW RAIN CHANCES. /68-JGG/ PREV DISCUSSION... /ISSUED 603 PM CDT SAT SEP 27 2014/ DISCUSSION...LARGE UPPER LEVEL SHORTWAVE TROUGH THAT SHOULD MARK A CHANGE TO STRONG SUBSIDENCE AND MID LEVEL DRYING IS MOVING INTO THE CWA. THIS TROUGH IS ALSO HELPING CONTINUE COASTAL TROUGHING THAT IS RESULTING IN ROUGH EASTERLY SWELL AND COASTAL FLOODING. THE AREAS WHERE PRECIP HAS ALREADY ENDED APPEAR TO BE DONE FOR THE NIGHT...BUT WILL BE MONITORING CAMERON/WILLACY/KENEDY WITH AMPLE MOISTURE AND RESIDUAL LIFT. WATER VAPOR TRENDS SEEM TO SHOW THE WAVE HAS STOPPED DIGGING AS VIGOROUSLY AND IT MAY TAKE ANOTHER COUPLE OF HOURS TO SEE THE SPIGOT CUT OFF IN THE EAST...WHERE 2.1/2.2 PWATS AND ONGOING CONVECTION WILL STILL POSE A FLOOD CONCERN. TIDAL GAUGES ARE A LITTLE HIGHER THAN ANTICIPATED AND WEBCAMS FROM SOUTH PADRE ISLAND SHOW THE WATER LEVELS UP TO THE DUNE LINE. HIGH TIDE IS STILL ABOUT 90 MINUTES AWAY WITH EASTERLY SWELL CONTINUING SO REPLACED THE COASTAL FLOOD STATEMENT WITH A COASTAL FLOOD ADVISORY FOR WATER INTO THE DUNE LINES THROUGH THIS HIGH TIDE CYCLE. /68-JGG/ PREV DISCUSSION... /ISSUED 405 PM CDT SAT SEP 27 2014/ SHORT TERM /NOW THROUGH SUNDAY NIGHT/...WIDESPREAD RAIN EVENT FRO THE PAST FEW DAYS WILL BEGIN TO WIND DOWN DURING THE NEXT 36 HOURS AS DRY AIR CAPS OFF THE ATMOSPHERE. UNTIL THEN...SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO PRODUCE VERY HEAVY RAINFALL IN PLACES INTO TOMORROW MORNING. TONIGHT...THE H5 LOW CURRENTLY CENTERED JUST NORTH OF DRT IS MOVING NE...BEING DRAWN NORTHWARD BY THE RETREATING TROUGH AND PUSHED OUT BY LARGER TROUGH ACROSS THE WEST COAST. SIGNIFICANTLY DRIER AIR IS NOTED TO THE NW APPROACHING THE REGION. UNTIL WINDS ALOFT TURN FROM THE SW TO THE NW...RAIN WILL CONTINUE TO AFFECT THE REGION AS MOIST SW FLOW INTERACTS WITH WEAK COASTAL TROUGH. SUNDAY...WITH THE H5 LOW AXIS TO THE EAST...NW WINDS WILL QUICKLY INTRODUCE DRIER AIR AT MIDLEVELS. THIS WILL SLOWLY BRING TO AN END THE SHOWER ACTIVITY AREAWIDE...WITH WESTERN AREA DURING THE EARLY AFTERNOON AND COASTAL COUNTIES LATE IN THE AFTERNOON. SHOWERS WILL BE MUCH MORE ISOLATED...AND WITH DRIER AIR INGESTING INTO THE MIDLEVELS OF ANY SHOWERS...SHOWERS WILL HAVE A HARDER TIME PRODUCING HEAVY RAINFALL. HIGH TEMPERATURES WILL CLIMB A FEW MORE DEGREES THAN THE PAST SEVERAL DAYS...BUT WILL STILL REMAIN BELOW 90 DEGREES. SUNDAY NIGHT...WITH THE LOSS OF DAYTIME HEATING AND FULLER INTRODUCTION OF DRY AIR...WILL BE VERY TOUGH TO HAVE ANY SHOWERS OVERNIGHT. THE BEST CHANCES WOULD BE ALONG THE IMMEDIATE COAST WITH STREAMER SHOWERS MOVING ASHORE LATE. LONG TERM /MONDAY THROUGH SATURDAY/...A SERIES OF 500 MB TROUGHS WILL SWING ACROSS THE WESTERN AND CENTRAL PORTIONS OF THE LOWER 48 STATES OVER NEXT WEEK. THIS APPROACH AND PASSAGE OF THESE FEATURES WILL ALLOW FOR DRIER AIR TO FILTER INTO THE REGION IN THE MIDDLE AND UPPER PORTIONS OF THE ATMS. THIS WILL HOLD DOWN THE PCPN CHCS EARLY NEXT WEEK. HOWEVER SOME DEEPER LAYER TROPICAL MOISTURE WILL START TO ADVECT BACK UP TO THE NORTH FROM CENTRAL MEXICO AND THE SOUTHWESTERN GULF OF MEXICO FRIDAY AND SATURDAY. ALSO A COLD FRONT MOVING SOUTH OUT OF CENTRAL TX WILL START TO PUSH INTO DEEP SOUTH TX FRIDAY NIGHT INTO SATURDAY WHICH WILL LIKELY INCREASE THE SURFACE CONVERGENCE ALLOWING FOR SOME BETTER CONV POTENTIAL. THE LONGER RANGE MODELS ARE IN PRETTY GOOD AGREEMENT IN THE OVERALL SYNOPTIC PATTERN ON THROUGH DAY 7. THE BIGGEST DIFFERENCE IS THAT THE ECMWF MAINTAINS A LITTLE WETTER PATTERN THROUGH NEXT SATURDAY VERSUS THE GFS. FOR OVERALL TEMP TRENDS BOTH THE MODELS ARE IN GENERALLY GOOD AGREEMENT DURING THE OUTLOOK PERIOD. SO WILL GO WITH A ROUGH 50/50 MODEL BLEND OF THE GFS AND ECMWF FOR BOTH TEMPS AND POPS. OVERALL CONFIDENCE IN THE LONGER RANGE FORECAST WORDING IS PRETTY GOOD DUE TO GOOD AGREEMENT BETWEEN THE GFS AND THE ECMWF. ALSO RUN TO RUN CONSISTENCY WITH THE GFS MEX MOS TEMPS AND POPS IS PRETTY STABLE. MARINE...NOW THROUGH SUNDAY NIGHT...AGITATED CONDITIONS WILL RELAX AS THE COASTAL TROUGH COLLAPSES DURING THE DAY SUNDAY. SEAS WILL BEGIN AROUND 6 FEET...BEING CHURNED BY LOCAL THUNDERSTORM ACTIVITY...BEFORE RELAXING TO 2 TO 3 FEET BY SUNDAY EVENING. WINDS OF 15 TO 20 KNOTS TONIGHT WILL RELAX TO AROUND 10 KNOTS BY SUNDAY AFTERNOON...WITH IMPROVED MARINE ACTIVITY CONDITIONS. MONDAY THROUGH THURSDAY...A FAIRLY WEAK PGF WILL PREVAIL ACROSS THE LOWER TX BAY AND GULF WATERS ON MON AND TUES WHICH WILL MAINTAIN FAIRLY LOW WINDS AND SEAS. HOWEVER A SURFACE LOW DEVELOPING OVER THE TX/OK PANHANDLE REGION WILL INCREASE THE SURFACE WINDS FROM THE S-SE FOR WED AND THURS. THIS WILL BUILD UP THE WINDS AND SEAS A BIT MORE TOWARDS THE END OF NEXT WEEK. BUT NOT SCA CONDITIONS EXPECTED AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 76 87 76 89 / 50 20 10 20 BROWNSVILLE 74 88 74 90 / 30 20 10 20 HARLINGEN 73 88 73 91 / 30 20 10 20 MCALLEN 73 89 73 92 / 20 20 10 20 RIO GRANDE CITY 73 88 72 92 / 10 20 10 10 SOUTH PADRE ISLAND 77 86 78 87 / 50 30 10 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...COASTAL FLOOD ADVISORY UNTIL 3 AM CDT SUNDAY FOR TXZ251-256-257. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 68/59
Hazardous weather outlook, Sep 27, 3:51 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 351 PM CDT SAT SEP 27 2014 TXZ248>257-282100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 351 PM CDT SAT SEP 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIDESPREAD HEAVY RAINFALL MAY LEAD TO FLASH FLOODING THROUGH THIS EVENING...MAINLY IN HIDALGO...WILLACY...STARR AND CAMERON COUNTIES. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. MINOR COASTAL FLOODING IS POSSIBLE AT AREA BEACHES DUE TO HIGHER THAN NORMAL TIDES AND ROUGH EASTERLY SWELLS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT LOCAL BEACHES ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REMAIN ALERT FOR SIGNIFICANT WEATHER AND REPORT ANY FLOODING OBSERVED IN STARR...CAMERON...WILLACY AND CAMERON COUNTIES. GMZ130-132-135-150-155-170-175-282100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 351 PM CDT SAT SEP 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT...SOME MAY PRODUCE STRONG AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JGG
In the hours before
Local storm report, Sep 27, 4:21 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
421 PM CDT SAT SEP 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD MCALLEN 26.22N 98.24W
09/27/2014 HIDALGO TX BROADCAST MEDIA
EXTENSIVE STREET FLOODING IN MCALLEN. SOCIAL MEDIA POST
FROM KRGV. WATER NEAR TOP OF TIRE WELLS SEEN ON SOME
VEHICLES.
&&
EVENT NUMBER BRO1400073
TSLocal storm report, Sep 27, 4:33 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
433 PM CDT SAT SEP 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN SOUTH PADRE ISLAND 26.08N 97.18W
09/27/2014 E4.00 INCH CAMERON TX NWS EMPLOYEE
REPORT OF STREET FLOODING IN SOUTH PADRE ISLAND RELAYED
BY OFF DUTY NWS PERSONNEL VIA FACEBOOK.
&&
EVENT NUMBER BRO1400074
TSThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 7:39 PM CDT | Flash Flood Warning | BRO | Cameron | 81 min |
| Sep 27, 7:52 PM CDT | Special Marine Warning | BRO | 38 min | |
| Sep 27, 8:26 PM CDT | Special Marine Warning | BRO | 94 min | |
| Sep 27, 9:38 PM CDT | Areal Flood Advisory | BRO | Cameron | 52 min |
| Sep 27, 11:41 PM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Sep 27, 11:57 PM CDT | Special Marine Warning | BRO | 63 min | |
| Sep 28, 1:46 AM CDT | Areal Flood Advisory | BRO | Cameron | 119 min |
| Sep 28, 3:45 AM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.